# SDR SWAA2022040775204

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 27,629 hours, 16,675 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT LBL 45 STA 841 TO STA 853 SEAT TRACK HAS CORROSION ON BASE. / REMOVED CORROSION FROM SEAT TRACK STA 841 TO 853 LBL LBL 45 IAW B737 SRM 51-10-02-0G-0. FOUND OUT OF LIMITS WITH .041' LOSS MAX ALLOWED .040' IAW B737 SRM 53-00-52-1A-1. REMOVED & REPLACED SEAT TRACK ON NRC Y131587. 146A5350-35
